# SDR DALA2016041803104

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FRAME 20  AT FWD GALLEY AREA ON STR 23R.  REPLACED WEB FRAME 20 AT FWD GALLEY AREA ON STR 23R IAW 51-72-11 AND DWG D53114392.
